# SDR SWIA202302021101

- Difficulty date: November 1, 2023
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 43,576 hours, 39,015 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE BROKEN AT FRONT CARGO DOOR STEP SCUFF PLATE IN TOP FORWARD SECTION OF FASTNERS   (C-CHECK RO 2/1/2024)   REMOVED AND REPLACED NUTPLATE AT FRONT CARGO DOOR STEP PLATE IN TOP FARWARD SECTION OF FASTENERS IAW CRJ 200 SRM 51-45-00
